# SDR AUS20040413

- Difficulty date: May 14, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS130310D
- Condition: Separated
- Location: Fuel Control
- Part time: 7,857 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) GOVERNOR LINKAGE BOLT SEPARATED.  LOSS OF ENGINE CONTROL RESULTED IN AUTO ROTATION AND HEAVY LANDING WITH SOME MINOR DAMAGE TO THE AIRCRAFT.
